Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The transformation of basic sets of polynomials


Author: N. M. Mikhail
Journal: Proc. Amer. Math. Soc. 9 (1958), 576-580
MSC: Primary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0096814-6
MathSciNet review: 0096814
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. N. Mikhail, Basic sets of polynomials and their reciprocal, product and quotient sets, Duke Math. J. 20 (1953), 459–479. MR 0056086
  • [2] J.-M. Whittaker, Sur les Séries de Base de Polynomes Quelconques, Gauthier-Villars, Paris, 1949 (French). Avec la collaboration de C. Gattegno. MR 0032769
  • [3] -, Interpolatory function theory, Cambridge Tracts in Mathematics and Physics, no. 33, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.00

Retrieve articles in all journals with MSC: 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096814-6
Article copyright: © Copyright 1958 American Mathematical Society